MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 16.5 ML, 15 DROP PRIMARY SET W/2 MICROCLAVE®, REMV 2 GANG 4-W; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 16.5 ML, 15 DROP PRIMARY SET W/2 MICROCLAVE®, REMV 2 GANG 4-W; STOPCOCK, I.V. SET
Catalog Number B90019
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.E1 additional initial reporter phone number: (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date and involved a 128" (325 cm) appx 16.6 ml, 15 drop primary set w/2 microclave¿, remv 2 gang 4-way clave¿ stopcock, rotating luer, 2 ext where it was reported a registered nurse primed the set and the fluid could be seen at the end of the tubing and in the distal chamber.When the device was connected to the patient's iv, blood backed out into the tubing and would not run.The customer stated the iv flushed great at the closest port to the patient.It would not flow to gravity.They had to remove the tubing and place a new set up which worked for the case.There was patient involvement, however no patient harm reported.
 
Additional Manufacturer Narrative
Received: one (1) used.List #b90019, 128" (325 cm) appx 16.6 ml, 15 drop primary set w/2 microclave¿, remv 2 gang 4-way clave¿ stopcock, rotating luer, 2 ext; lot #13598628.The reported complaint of back flow and no flow at gravity was not confirmed.No visual anomalies were observed on the returned set.The check valve resistance of the sample was tested, according to customer drawing specification from the distal end, to test the check valve, and no backflow was confirmed after the test.The set was primed to gravity pressure and a normal flow was observed through the device.No occlusion or anomalies were observed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
128" (325 CM) APPX 16.5 ML, 15 DROP PRIMARY SET W/2 MICROCLAVE®, REMV 2 GANG 4-W
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18654681
Report Number9617594-2024-00103
Device Sequence Number7084265
Product Code FMG
UDI-Device Identifier00887709011694
UDI-Public(01)00887709011694(17)280301(10)13598628
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB90019
Device Lot Number13598628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown